# SDR CALA2020091801128

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 97,926 hours, 13,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD FLIGHT ATTENDANT CREW REST AREA EMERGENCY LIGHTING INOP.  REPLACED OVERHEAD FLIGHT ATTENDANT CREW REST EMERGENCY LIGHT BATTERY PACK, AS PER AMM TASK 33-51-15-800-801C5. OPS CHECKS GOOD, LOG CLEARED.
